Sssamanthaaa

197d

I have been taking klonapin since December non stop. Two times a day, everyday. But I feel like my panic attacks are starting to go away so when I take the meds it gives me a panic attack cause I don’t need it anymore but I have to keep taking it. I asked my physiatrist how I should ween off and I tried for a few days and I feel like I’m dying. I feel cold chill, my stomach is cramping so bad, I’m nauseous, I’m having weird chest problems idk if it’s my heart or what. I’m getting head pain and everything. Is this normal side effects when you’re weening off? I’m literally just taking half a pill less than I normally do I feel like I shouldn’t be feeling this bad?! It’s scaring me. I don’t know what to do

Hydroxyzine

Clonazepam

Nausea and Vomiting

View all
  • WeirdNerd

    193d

    Hi! Sorry for the late reply, ive been inactive from this app. I would say you have a klonopin chemical/physical addiction and that's why it's so hard. I started taking hydroxyzine as a daily anxiety pill and because of that medication, which is non addictive and I take twice a day, I very rarely take klonopin anymore. I would recommend getting on a more mild, daily anxiety pill. Klonopin is supposed to be used as needed and isn't meant to be taken every day

  • WeirdNerd

    193d

    Are you taking any other medications?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.